Geometric finiteness, quasiconformal stability and surjectivity of the bers map for kleinian groups

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)327-336
Number of pages10
JournalTohoku Mathematical Journal
Volume43
Issue number3
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Kleinian Groups
Surjectivity
Quasiconformal
Finiteness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{7a7e0d556a9143ed81fe31e77ab7a7cf,
title = "Geometric finiteness, quasiconformal stability and surjectivity of the bers map for kleinian groups",
author = "Katsuhiko Matsuzaki",
year = "1991",
doi = "10.2748/tmj/1178227457",
language = "English",
volume = "43",
pages = "327--336",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - Geometric finiteness, quasiconformal stability and surjectivity of the bers map for kleinian groups

AU - Matsuzaki, Katsuhiko

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972547282&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972547282&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178227457

DO - 10.2748/tmj/1178227457

M3 - Article

VL - 43

SP - 327

EP - 336

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -